# SDR AUS20030898

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0311007710
- Condition: Cracked
- Location: Engine Fuel Dist
- Part time: 99,999 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL INJECTOR FUEL SUPPLY PIPE CRACKED IN FLARE.
